MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7083-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that during use of this smiths medical cadd administration sets, leaking from the filter area of the tubing was noted.It was reported that patient was receiving chemotherapy at home at approximately 41cc/hr.No clinical injury and no reported adverse effects.
 
Additional Manufacturer Narrative
One cadd administration set was received for analysis.The sample was visually inspected, at a distance of 12" to 24" at normal conditions of illumination, delamination was found in both joins of the filter with the tube in.Leak testing on one of the samples received was performed using hydrostat vessel to look for unusual functions.A leak was observed fleeing from the air vent of the filter which confirm the defect.A review of the manufacturing process was performed in order to verify that there are no situations or practices that could create the reported event.No discrepancies were found, quality personnel verify that tests are properly performed.

Brand Name
CADD ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8502312
Report Number3012307300-2019-01493
Device Sequence Number1436227
Product Code FPA
UDI-Device Identifier10610586021527
UDI-Public10610586021527
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K991301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/28/2023
Device Catalogue Number21-7083-24
Device Lot Number3604496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1